# SDR WX0A2025062732474

- Difficulty date: June 26, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N248NV
- Make and model: Airbus A320-214
- Aircraft serial: 7781
- Aircraft time: 19,608 hours, 10,063 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) AFT GALLEY L/H FLASHLIGHT INDICATOR LED DOES NOT FLASH.  / REPLACED FLASHLIGHT IAW ALLEGIANT AIR LOPA DRAWING NO. A2256500I01 REV 00. OPS CHECK GOOD. THIS ACTION CLEARS MEL 25-60-08A MDDR 214822. INOP PLACARDS REMOVED."
